MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063905010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a dakota basket was used in the kidney during a percutaneous nephrolithotomy procedure performed on (b)(6) 2023.On (b)(6) 2023, surgery was performed and found a part of the end effector wire of the dakota was completely detached and has remained inside the patient.The wire was retrieved surgically.It was unknown that the wire of the basket detached until the surgery.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of end effector wire has completely detached into the patient.
 
Event or Problem Description
It was reported to boston scientific corporation that a zero tip basket was used in the kidney during a percutaneous nephrolithotomy procedure performed on (b)(6) 2023.On (b)(6) 2023, surgery was performed and found a part of the end effector wire of the zero tip basket was completely detached and has remained inside the patient.The wire was retrieved surgically.It was unknown that the wire of the basket detached until the surgery.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17650197
Report Number3005099803-2023-04671
Device Sequence Number15031155
Product Code FFL
UDI-Device Identifier08714729937371
UDI-Public08714729937371
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063905010
Device Catalogue Number63057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown